zbMATH — the first resource for mathematics

Analysis and approximation of linear feedback control problems for the Boussinesq equations. (English) Zbl 1248.93063
Summary: The mathematical formulation and numerical solution of the linear feedback control problem associated with the Boussinesq equations are presented. We show that the unsteady solutions to the Boussinesq equations are stabilizable by internal controllers with exponential decaying property. Semidiscrete-in-time and full space-time discrete approximations are also studied. Some computational results are presented

93B40 Computational methods in systems theory (MSC2010)
93B52 Feedback control
35Q53 KdV equations (Korteweg-de Vries equations)
76D55 Flow control and optimization for incompressible viscous fluids
Full Text: DOI
[1] Abergel, F.; Temam, R., On some control problems in fluid mechanics, Comput. fluid dynamics, 1, 303-325, (1990) · Zbl 0708.76106
[2] Gunzburger, M.D.; Manservisi, S., Analysis and approximation of the velocity tracking problem for Navier-Stokes flows with distributed control, SIAM J. numer. anal., 37, 1481-1512, (2000) · Zbl 0963.35150
[3] Gunzburger, M.D.; Hou, L.; Svobodny, T., Analysis and finite element approximation of optimal control problems for the stationary Navier-Stokes equations with distributed and Neumann controls, Math. comp., 57, 123-151, (1991) · Zbl 0747.76063
[4] Hou, L.; Yan, Y., Dynamics and approximations of a velocity field tracking problem for incompressible flows with piecewise distributed control, SIAM J. control. optim., 35, 1847-1885, (1997) · Zbl 0889.35074
[5] Lee, H.-C.; Imanuvilov, O.Yu., Analysis and Neumann boundary optimal control problems for the stationary Boussinesq equations including solid media, SIAM J. control optim., 39, 457-477, (2000) · Zbl 0968.49007
[6] Lee, H.-C.; Imanuvilov, O.Yu., Analysis of optimal control problems for the 2-D stationary Boussinesq equations, J. math. anal. appl., 242, 191-211, (2000) · Zbl 0951.49006
[7] Lee, H.-C.; Shin, B.C., Piecewise optimal distributed controls for 2D Boussinesq equations, Math. meth. appl. sci., 23, 227-254, (2000) · Zbl 0951.35108
[8] Gunzburger, M.D.; Manservisi, S., Analysis and approximation for linear feedback control for tracking the velocity in Navier-Stokes flows, Comput. methods appl. mech. engrg., 189, 803-823, (2000) · Zbl 0969.76025
[9] Lee, H.-C.; Shin, B.C., Dynamics for linear feedback controlled two-dimensional BĂ©nard equations with distributed controls, Appl. math. optim., 44, 2, 163-175, (2001) · Zbl 1072.49500
[10] Adams, R., Sobolev space, (1975), Academic New York
[11] Constantin, P.; Foias, C., Navier Stokes equations, (1988), The University Chicago Press Chicago · Zbl 0687.35071
[12] Girault, V.; Raviart, P.A., Finite element method for Navier-Stokes equations: theory and algorithms, (1986), Springer New York · Zbl 0396.65070
[13] Temam, R., Navier-Stokes equations, (1979), North-Holland Amsterdam · Zbl 0454.35073
[14] Wang, G., Stabilization of the Boussinesq equation via internal feedback controls, Nonlinear analysis, 52, 485-506, (2003) · Zbl 1045.35055
[15] Chorin, A.J., Numerical solution of the Navier-Stokes equations, Math. comp., 22, 745-762, (1968) · Zbl 0198.50103
[16] Chorin, A.J., On the convergence of discrete approximations of the Navier-Stokes equations, Math. comp., 23, 341-353, (1969) · Zbl 0184.20103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.